Über gewisse ebene Configurationen

J. de Vries Kampen, (Holland)

TBD mathscidoc:1701.33195

Acta Mathematica, 12, (1), 63-81, 1889.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:47 uploaded by actaadmin ] [ 51 downloads ] [ 0 comments ]
@inproceedings{j.1889über,
  title={Über gewisse ebene Configurationen},
  author={J. de Vries},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202947391283904},
  booktitle={Acta Mathematica},
  volume={12},
  number={1},
  pages={63-81},
  year={1889},
}
J. de Vries. Über gewisse ebene Configurationen. 1889. Vol. 12. In Acta Mathematica. pp.63-81. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202947391283904.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved